# SDR AU970908

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Separated
- Location: Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STABILISER LEADING EDGE SEPARATED FROM THREE RIBS
